# SDR SWAA2021112345858

- Difficulty date: November 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE LIGHT OUT.  REPLACING LAMP DID NOT CORRECT PROBLEM.  TROUBLESHOT FORWARD ENTRY SLIDE LIGHT (L371).  ON FURTHER INVESTIGATION, FOUND CONNECTOR D11074 STA 365 WL 226 LBL 72 DISCONNECTED.   RECONNECTED AND PERFORMED GOOD OPERATIONAL TEST IAW AMM TASK 33-51-04-960-802 STEP 3.F.(10) & (11) & WDM 33-51-12 PAGE 2 SHEET 1.
